

TCR Asia Bulletin No. 07/19

Zhuhai International Circuit, China 2 – 4 May 2019

1. Event Program

Please find attached the Provisional Race Schedule for your reference.

1.1 Race Distance and Start Procedure

Both races will be Standing Start and the race distances for Rounds 3 & 4 – Zhuhai International Circuit – will be **15 laps or 30 minutes.**

2. Paid Practice Sessions

Teams participating in the paid practice sessions on Wednesday, 1 May 2019 to register and sign on at TCR China Office @ Room 215, 1st floor of main pit building. The fee is RMB500 per car per session.

2.1 Competitor Sign-on

Competitor sign-on will be undertaken between <u>1300hrs to 1700hrs on Wednesday, 1 May 2019</u> at the MAL Event Administration Office @ Room 223, 1st floor of main pit building.

Please ensure that all of the necessary documents (see below) are available at sign-on. For the avoidance of doubt the following **ORIGINAL** items are needed at sign-on:

- Driver's race license.
- Driver's Medical Certificate of Aptitude,
- Racing Visa / ASN Release Letter,
- Entrant's License.

2.2 Safety & Scrutineering Checks

Safety & Scrutineering checks will take place between <u>1300hrs to 1700hrs on Wednesday</u>, <u>1 May 2019</u> at TCR Asia Scrutineering Bay. Drivers must be available at their car during scrutineering so that the Technical Delegate can check the Driver's Racewear.

All Series Sponsors' stickers must be in position before scrutineering. No other sponsors' stickers or signs are allowed in the areas reserved for the Series Sponsors. Any non-Series Sponsors' stickers in these areas will be removed.

Series badges must be sewn onto driver's overalls in accordance with the guidelines relating to 2019 TCR Asia Series Regulations.

Failure to observe the above regulations may result in the car not being cleared at scruitineering.









2.3 Tyre Marking

Kindly note that tyre marking will take place between <u>1300hrs to 1700hrs on Wednesday</u>, <u>1 May 2019 only</u>. All competitors must get ready their tyres (maximum 10 new pcs slick tyres allowed starting from Official Practice Session only) for marking which will be done at their own tents.

2.4 Drivers Briefing

The mandatory <u>Briefing for Drivers will take place at 0910hrs on Thursday, 2 May 2019</u> at the Drivers Briefing Room, located at ZIC Press Conference Room.

3. Series Officials

Please be informed that the TCR Asia Series officials for this event are:

TCR Asia Series Director
 TCR Asia Series Steward
 Mr. David Sonenscher
 Mr. Tony Tan

TCR Asia Series Chief Technical Delegate Mr. Kevin James Peake

TCR Asia Series Assistant Technical Delegate Mr. Paul Abbott
TCR Asia Series Race Adminstration Ms. Lee Mun Yee

- TCR Asia Series Media Manager Mr. Sean Henshelwood

4. Important Information for Teams

4.1 Access and Setup

Kindly refer to TCR Asia Team Info 17/19 issued 25 April 2019.

4.2 Tents Arrangement

Tents will be made available to teams at the following times :

Tent 1: Wednesday, 1 May morning (to be used as temporary working space to prepare

cars for paid practice on sharing basis)

Tent 2: Wednesday, 2 May afternoon

Teams will be relocated back to their orginal allocated tents after all tent installation have been completed. Kindly refer to attached paddock layout and pit tent allocations.

- Each entry (car) is allocated with a tent space of 5m x 10m including lighting, fan and 2x power plug.
- In order to avoid power distruption, the power supply in the tent are for basic usage i.e laptops, printers, kettles but not for air-conditioner and air-compressor.

Teams must ensure that tents are completely cleared and clean after the event. Teams will be held responsible if their tents are found in dissatisfactory manner.

All tents have to be vacated latest by Saturday, 4 May 2019 evening.









4.3 **Passes**

For this event, each entry will be allocated with eight (8) support race passes.

4.4 **Circuit Map**

Please find the circuit map as attached.

4.5 **Paddock Layout & Pit Tents Allocation**

Please find the paddock layout & pit tents allocation as attached.

Pit Zone Allocation 4.6

The pit zone allocation will follow shortly.

4.7 **Timing Transponder**

Arrangements has been made with TCR China to borrow their timing transponder. Competitors will be notified on site on the time and location to pick up the transponder.

5. **Provisional Timetable**

Wednesday, 1 May 2019

Time	Activity	Venue / Notes
13:00 – 17:00	Competitor Sign-on	MAL Event Administration Office
13:00 – 17:00	Safety & Scrutineering Checks	TCR Asia Scrutineering Bay
13:00 – 17:00	Tyre Marking	Own Tents
16:00 – 16:30	TCR Asia	Paid Practice Session 1
16:40 – 17:10	TCR Asia	Paid Practice Session 2
17:20 – 17:50	TCR Asia	Paid Practice Session 3

Thursday, 2 May 2019

Time	Activity	Venue / Notes
09:10 - 09:40	Drivers Briefing	Drivers Briefing Room
10:05 – 10:35	TCR Asia	Free Practice 1
12:45 – 13:15	TCR Asia	Free Practice 2









Friday, 3 May 2019

Time	Activity	Venue / Notes
11:10 – 11:30	TCR Asia	Qualifying Session 1
11:35 – 11:45	TCR Asia	Qualifying Session 2
15:10	TCR Asia	Pit Lane Open, Cars to Grid
15:10 – 15:20	TCR Asia	Grid Walk
15:15	TCR Asia	Pit Exit Closed
15:15	TCR Asia	10 Minute Board on Grid
15:20	TCR Asia	5 Minute Board on Grid
15:25	TCR Asia	Formation Lap
15:30 – 16:00	TCR Asia (Round 3)	Race 1 (15 laps/30 minutes) Standing Start
16:10	TCR Asia	Race 1 Podium

Saturday, 6 April 2019

Time	Activity	Venue / Notes
11:15	TCR Asia	Pit Lane Open, Cars to Grid
11:15 – 11:25	TCR Asia	Grid Walk
11:20	TCR Asia	Pit Exit Closed
11:20	TCR Asia	10 Minute Board on Grid
11:25	TCR Asia	5 Minute Board on Grid
11:30	TCR Asia	Formation Lap
11:35 – 12:05	TCR Asia (Round 4)	Race 2 (15laps/30 minutes) Standing Start
12:15	TCR Asia	Race 2 Podium

^{*}The race schedule may change prior to the event

LEE MUN YEE Race Administration

Date: 26 April 2019 Time: 1930hrs







